Journal of Symbolic Logic

Completeness in the Theory of Properties, Relations, and Propositions

George Bealer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 415-426.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741258

Mathematical Reviews number (MathSciNet)
MR704096

Zentralblatt MATH identifier
0519.03017

JSTOR
links.jstor.org

Citation

Bealer, George. Completeness in the Theory of Properties, Relations, and Propositions. J. Symbolic Logic 48 (1983), no. 2, 415--426. https://projecteuclid.org/euclid.jsl/1183741258


Export citation